# SDR 07FDEA01612

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,603 hours, 11,867 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEVIATIONS DURING EMBODIMENT OF SB A310-57-2047 REV 2, SEVERAL HOLES WERE FOUND WITH DAMAGES: HOLE 63 RT (MISDRILLED PILOT HOLE), HOLE 35A, 42 RT (TOOLING MARK), HOLE 18LH (TOOLING MARK).  REPAIR PERFORMED BY REAM UP THE HOLES IAW EA 6-5710-99209 AND RAS/044239/010/2006 ISS. A.
